On the generalization of the STER distribution applied to generalized hypergeometric parents
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 39 (2000) no. 1, pp. 215-247
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_2000_39_1_a16,
author = {Wimmer, Gejza and Altmann, Gabriel},
title = {On the generalization of the {STER} distribution applied to generalized hypergeometric parents},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {215--247},
year = {2000},
volume = {39},
number = {1},
mrnumber = {1826365},
zbl = {1041.62009},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_2000_39_1_a16/}
}
TY - JOUR AU - Wimmer, Gejza AU - Altmann, Gabriel TI - On the generalization of the STER distribution applied to generalized hypergeometric parents JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 2000 SP - 215 EP - 247 VL - 39 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_2000_39_1_a16/ LA - en ID - AUPO_2000_39_1_a16 ER -
%0 Journal Article %A Wimmer, Gejza %A Altmann, Gabriel %T On the generalization of the STER distribution applied to generalized hypergeometric parents %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 2000 %P 215-247 %V 39 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_2000_39_1_a16/ %G en %F AUPO_2000_39_1_a16
Wimmer, Gejza; Altmann, Gabriel. On the generalization of the STER distribution applied to generalized hypergeometric parents. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 39 (2000) no. 1, pp. 215-247. http://geodesic.mathdoc.fr/item/AUPO_2000_39_1_a16/